$10.19 when purchased online
Target Online store #3991
About this item
Highlights
- Packaging may vary. Same trusted quality
- "This is an age restricted item and will require us to take a quick peek at your ID upon pick-up"
- ACTIVE INGREDIENT: This product contains dextromethorphan polistirex equivalent to 30 mg dextromethorphan hydrobromide, a cough suppressant, which compares to the active ingredient in Delsym® Orange Flavor.
- 12 HOUR RELIEF: This cough suppressant provides up to 12 hours of cough relief.
- COUGH SUPPRESSANT LIQUID: Dextromethorphan Polistirex helps to relieve cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants and the impulse to cough to help you get to sleep.
- THIS COUGH SUPPRESSANT LIQUID is orange flavored and helps to relieve coughing due to the common cold or inhaled irritants.
- FREE OF GLUTEN AND ALCOHOL. Dextromethorphan Polistirex Extended-Release Oral Suspension provides cough relief so you can feel better during the day or get sleep at night.
Description
Compare to the active ingredient in Delsym® Orange Flavor. Dextromethorphan Polistirex Extended-Release Oral Suspension is an extended-release orange flavored cough suppressant liquid that provides all day or all night relief for up to 12 hours. This medicine helps to relieve the impulse to cough to help you get to sleep. Contains sodium metabisulfite, a sulfite that may cause allergic-type reactions. Does not contain fever reducer or pain reliever. Alcohol and gluten free. Dosage cup included.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
Suggested Age: 4 Years and Up
Health Facts: Alcohol-Free
Active Ingredient Strength Value: 30 Milligrams
Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if taking prescription drugs, do not use if you are taking an MAOI
Product Form: Liquid
Primary Active Ingredient: Dextromethorphan
Package Quantity: 1
Net weight: 5 fl oz (US)
Features: Daytime Use
TCIN: 16387207
UPC: 370030624188
Item Number (DPCI): 094-14-0272
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
dextromethorphan polistirex equivalent to 30 mg dextromethorphan hydrobromide 30.0mg
Purpose
Cough suppressantUses
Uses temporarily relieves cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants the impulse to cough to help you get to sleepDirections
Directions shake bottle well before use measure only with dosing cup provided do not use dosing cup with other products dose as follows or as directed by doctor mL = milliliter adults and children 12 years of age and over 10 mL every 12 hours, not to exceed 20 mL in 24 hours children 6 to under 12 years of age 5 mL every 12 hours, not to exceed 10 mL in 24 hours children 4 to under 6 years of age 2.5 mL every 12 hours, not to exceed 5 mL in 24 hours children under 4 years of age do not useOther information
Other information each 5 mL contains: sodium 5 mg store at 20° to 25°C (68° to 77°F) dosing cup providedInactive ingredients
d&c red #30 aluminum lake, d&c yellow #10 aluminum lake, flavor, glycerin, high fructose corn syrup, methylparaben, polysorbate 80, polyvinyl acetate, povidone, propylparaben, purified water, sodium metabisulfite, sodium polystyrene sulfonate, sucrose, tartaric acid, tragacanth gum, triacetin, xanthan gum
Shipping details
Estimated ship dimensions: 2.13 inches length x 2.79 inches width x 6.02 inches height
Estimated ship weight: 0.5 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Guests also viewed
$14.99($3.00/fluid ounce)
4.6 out of 5 stars with 459 ratings
$14.99($3.00/fluid ounce)
4.6 out of 5 stars with 326 ratings
Discover more options
$14.99($3.00/fluid ounce)
4.6 out of 5 stars with 459 ratings
$14.99($3.00/fluid ounce)
4.6 out of 5 stars with 326 ratings
$7.69($0.96/fluid ounce)
4.3 out of 5 stars with 333 ratings
Related Categories
- Cough, Cold & Flu
- Cough, Cold & Flu FSA & HSA Pr...
- Facial Tissue
- Medicines & Treatments FSA & H...
- Facial Tissue
- Allergy & Sinus
Summary of reviews
This cough syrup has received mixed feedback from guests, with many highlighting its affordability and effectiveness in relieving cough symptoms. While some guests appreciate the mild orange flavor and the dosing information for children, others find the taste unpleasant and report gastrointestinal issues. Overall, it serves as a budget-friendly alternative to name-brand options, but results may vary based on individual experiences.
Summary created by AI from text of reviews reflecting recent feedback provided across different star ratings (includes incentivized reviews)
4.3 out of 5 stars with 492 reviews
quality: 3.16 out of 5
value: 3.24 out of 5
50% would recommend
62 recommendations
Disgusting
1 out of 5 stars
Thumbs down graphic, would not recommend
FinaLina - 2 months ago
Have had Delsym before but saw a cheaper option and got it. Immediate regret. Tastes horrible and aftertaste stays in your mouth forever. Delsym's orange flavor is fine, really not bad, but this tastes absolutely awful. NOT WORTH IT
Keep in your med cabinet at all times
5 out of 5 stars
Thumbs up graphic, would recommend
samhunt - 4 months ago, Verified purchaser
A good value and effective for the need! A must have for cold and flu season.
Finally something that works!
5 out of 5 stars
Thumbs up graphic, would recommend
aprilann - 4 months ago
My husband always gets a terrible cough whenever he gets sick. Nothing seems to work until we found this. Will definitely keep in the cabinet.
Buy only if you love rancid orange trash flavor.
1 out of 5 stars
Thumbs down graphic, would not recommend
Leja89 - 4 months ago, Verified purchaser
This medicine tastes horrible. Which I know what you’re thinking “duh cough medicine tastes bad” but this tastes like oranges that were left out in the blistering sun for a month, picked up and then put in a trash can in the blistering sun for a month then added to this medicine. Now you maybe thinking “well I can deal with bad taste to get my couch to go away” and you would be wrong. This taste lingers for hours (and no food or drink will wash it away) which is made worse by the fact you will continue to cough but now your coughing rancid orange trash.
Do NOT buy. Disgusting flavor and not even effective.
1 out of 5 stars
Thumbs down graphic, would not recommend
IWorkHere - 9 months ago
For starters, the flavor is TERRIBLE. Which I could deal with if the product was effective, which it is not at all. And worst of all, it gave me a new problem: a super messed up stomach. Don’t buy this. The money you think you will have saved not buying brand name will might as well been donated to charity.
Customer
1 out of 5 stars
Thumbs down graphic, would not recommend
Nav - 10 months ago, Verified purchaser
It did not work for me, had no affects on my cough, i even had worst cough after taking it
TASTE IS ATROCIOUS
1 out of 5 stars
Thumbs down graphic, would not recommend
M - 11 months ago
The taste is the nastiest medicine I’ve ever had in my life. It’s what I imagine moldy oranges would taste like. It is cheaper than “name brand” cough medicine but for a reason; it tastes disgusting and it’s not as effective.
See The Labels
4 out of 5 stars
Thumbs up graphic, would recommend
Pawz - 11 months ago
I think it works well enough. I’ve only done one dose but the flavor is kinda nice and I like it has dosing info for little ones too. See pictures. Totally irked me, it has tons of reviews but no one posted the labels on the bottle.
Puzzled by the high ratings
1 out of 5 stars
Thumbs down graphic, would not recommend
GeorgeW - 1 year ago, Verified purchaser
The taste is not very palatable and does not resemble orange flavor at all. I took it before bedtime and continued coughing until 4 am. Not effective for me.
Love the price
5 out of 5 stars
Thumbs up graphic, would recommend
Mjl2000 - 1 year ago, Verified purchaser
Just like name brand but half the price. My kids like the orange flavor are better than they like the grape. I take at myself when I have a cough. It lasts longer than the adult capsules.
Must have!
5 out of 5 stars
Thumbs up graphic, would recommend
Littlefoot1027 - 1 year ago, Verified purchaser
This cough syrup really made a difference. I was suffering from the flu and this enabled me to get some sleep without being up all night coughing. I will choose target brand over name brand every time!
Could do better
3 out of 5 stars
Thumbs down graphic, would not recommend
Bluepixieowl - 1 year ago, Verified purchaser
It temporarily helps but it does not fully rid the cough for 12 hours at the time when I was deeply sick.
Cough medicine
5 out of 5 stars
Thumbs up graphic, would recommend
Gorzkiae - 1 year ago, Verified purchaser
Just as effective as Delsym just cost less
1 dose causes gas & diarrhea
1 out of 5 stars
Thumbs down graphic, would not recommend
Jenn - 1 year ago, Verified purchaser
I picked this up in the store without worrying about the warning on the front about allergic-type reactions, thinking it must be standard. 1st time I tried it I had horrible, uncontrollable gas the next day. 2nd time I tried it, a week later, I had an "accident" in bed. Both times I took only a 10ml dosage. I Do Not Recommend This Product!
Go with the name brand
2 out of 5 stars
Thumbs down graphic, would not recommend
Towmater - 1 year ago, Verified purchaser
Normally I prefer generic medications, but this one seems to contain a different inactive ingredient that seems to be quite controversial. The name brand does not contain this, and it appears to be an antioxidant additive, which might explain why it feels so odd and coats the throat in an unsettling way.
Meh, tastes bad but it works.
3 out of 5 stars
Emily - 1 year ago, Verified purchaser
The taste is awful. But it works.
would not buy again
2 out of 5 stars
Thumbs down graphic, would not recommend
stranger - 1 year ago
it helped my cough for around 5 hours before i started up again. however, the main effect it gave me is diarrhea & that’s only after one dose of this stuff. i’d much rather be coughing than running to the bathroom every hour
No longer gluten free!
1 out of 5 stars
Thumbs down graphic, would not recommend
peej - 1 year ago, Verified purchaser
I have a severe allergy to gluten, so the Target brand of OTC medicines has always been my go-to brand when I had a cold or headache. But the recent reformulation of all of these medications is no longer labeled "gluten free". This caught me totally by surprise. Luckily, I found that Amazon Basics OTC medicines *are* labeled "gluten free". I am very disappointed that Target made this change to their medicines.
Tastes horrible
1 out of 5 stars
Thumbs down graphic, would not recommend
Sarah B - 1 year ago, Verified purchaser
Tastes horrible and barely helps my cough.
Works great, now can sleep
5 out of 5 stars
Thumbs up graphic, would recommend
Pixie Black - 1 year ago, Verified purchaser
This product works equally as well as the more expensive brand product. My hubby and I both have “the crud” and were both coughing all day and night. Not anymore. We take this twice daily and it stopped our coughing until this crud passes.